It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


i was merely "assuming" since you mentioned you had had several spinal surgeries from lifting injuries that you probably had at least herniated out something which would require at the very least, a decomp/fusion. i had mine at c 6-7 and then another surgery to place titainium plate and screws after non fusion 9 months later. just two of way too many surgeries since then.

the sheer horror of watching all that occured on that 'day' was bad enough on a TV, i cannot even begin to imagine just what you went thru that day and the aftermath too. what a sick nightmare. trust me, you do have my sympathies on everything you had to have gone thru that day and the people who you probably knew as well who died in that nightmare. ending up actually becomming addicted to anything after that and the depression levels that many people are still suffering simply DID make you very very vulnerable to becomming addicted simply to cope? this is kind of what goes on in a person in order to kind of 'set them up' to even become addicted in the first place? and depression usually IS the main thing that many many people are dealing with at some level that ends up with leaving them more vulnerable to it too. i know depression was going on when it happened to me too. did NOT know that when it was going on, only after?

but most alcoholics and addicts usually ARE pretty depressed poeple before the addiction actually occurs, thats been proven in research, and it DOES make alot of solid sense too?

your current Dx from 9/11 is one of many i would imagine that just came out of all the huge amounts of crap that was initiated by the fire itself with alot of toxic crappy stuff that just comes along with ANYTHING that burns? then you add god only knows what that was IN the buildings themselves(from the inner building materials, insulation furniture(just the actual cushions in any given couch just burning creates everything from like cyanide gases to basic carbon monoxide for example?)) that also added to the mix. and i do know a ton of esp FF and law enforcement who really were the closest to that scene DID end up with insane types of lung/resp types of conditions/disease processes that really had not ever been seen before? so can only imagine how long it took to really fully define what YOUR process was too?

i really do not know anything about what it is that you have there joe, but i would be willing to bet that there would simply HAVE to be at this point, with sooo many thousands upon thousands of people who were exposed to what in reality was one extremely huge haz mat scene of crap, that there would be some sort of actual database/website out there now where people who just ARE suffering with the aftereffects of that type of ongoing exposure would have all kind of come togehter in one place to simply discuss their own symptoms and not getting any real dxs for what THEY are now presenting with too? it would make good common sense by now ya know?

if i were you i would maybe ask some of the people who still are working the job about anything they may have heard about existing for this? or any FF you may know too and see what youc can find out? i just would think given the situation being what it is that someone would have started up 'something' by now? or check with the local hospitals in your area too maybe? you just need to be comparing lil notes with ohter survivors to see what they have and what you have kinda thing? thats the best advice i can give ya there hon.there just HAS to be something, you just may have to play a bit o "detective" to try and track it down?

as far as the narcan goes? i can only tell ya what i have seen with this stuff? the way you were taking this is very very different from my experiences with it. it is, when used for an actual narcotics OD a pretty short lived type drug, but man does this stuff EVER hit extremely well and very quickly when its given to even someone who ODs on like heroin and has almost no respirations goin? the impact is almost instant with these seemingly dead looking and appearing people just waking RIGHT UP and usually they start screaming at you cuz you took away their 'high'? even tho they would have just simply died had the narcan not been given? but they will usually be totally alert(but this also depends upon anything else they may have also taken or used too that the narcan does NOT reverse) and oriented til the narcan wears off pretty shortly after? so it has to be given over and over per the patients status just to keep them in the awake/alert state til the actual time frame that the drug they took simply would normally wear off or they just go right back to almost where they were in status like when you first intiated treatment on them? so going by THAT, i do know that it has a very short life as far as reversing the OD and needing to keep it going, but that does not mean the whole entire drug is not still somehow storing itself into their system tho, ya know what i mean?

in your situation, you simply have been taking this for weeks if i recall? soi i would imagine it just would be potentially stored possibly in the fat cells as alot of other meds are, but you also have the effect on your brain here too to simply consider that has to kind of have time to get 'used' to the new "you' up in there as well? certian brain chemicals all need to get back to proper balances and alot of that simply does take time(this just goes on with ANY med that impacts the brain heavier like ssris do kinda thing)? i would actually call the facility and speak with them and find out exactly what all will need time to adjust in you. since they are using this drug in a very different way, it would store very differently too? but 'they" would simply HAVE TO be the ones who would know and who to ask about anything per your individual treatment too. hopefully the symptoms will just continue to get a bit less with every day that passes. it wouldn't hurt tho to be drinking alot of extra water at this time just to try and get the crap out a bit more quickly? that usually does help with trying to rid/clear most meds from your system.

i DO hope you feel better soon there joe. and DO make certain to get your depression well evaluated and properly treated so THAT will not place you in that more 'vulnerable" place again? it in and of itself just IS a solid risk factor that we are aware of, ya know? i myself have been Dxed with severe recurrant depression just from all the insane medical crappy stuff that occured with my youngest son then to me,then to him again and back to me again? if i wrote a book on everything that has simply been found in me and my son and the stupid stuff that has taken place all since 1999? no one could possibly ever belive that that much really impactful medical crap could ever occur to only two people in one family in such a short period of time. its just that crazy and sick. this IS the main source of my ongoing depression. lexapro has been a godsend for me. just be very careful in alot of the things you need to right now and of course in an ongoing way? adapting and adjusting is what we have to keep doing in certain ways for the better? it sucks to have to 'accept" this crap tho. take care joe, marcia





All times are GMT -7. The time now is 08:41 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!